# SDR SWAA2018073023903

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 42,747 hours, 25,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY SMALL EXIT SIGN MISSING.  INSTALLED SIGN PER MM.
